Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 10

All articles in this issue are freely accessible.

Overgroups of irreducible linear groups, II
Ben Ford.
Trans. Amer. Math. Soc. 351 (1999), 3869-3913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467464
Rates of convergence of diffusions with drifted Brownian potentials
Yueyun Hu, Zhan Shi and Marc Yor.
Trans. Amer. Math. Soc. 351 (1999), 3915-3934
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637078
The space of complete minimal surfaces with finite total curvature as lagrangian submanifold
Joaquín Pérez and Antonio Ros.
Trans. Amer. Math. Soc. 351 (1999), 3935-3952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487630
Morse homology for generating functions of Lagrangian submanifolds
Darko Milinkovic.
Trans. Amer. Math. Soc. 351 (1999), 3953-3974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1475690
Extendability of Large-Scale Lipschitz Maps
Urs Lang.
Trans. Amer. Math. Soc. 351 (1999), 3975-3988
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1698373
Chern classes for singular hypersurfaces
Paolo Aluffi.
Trans. Amer. Math. Soc. 351 (1999), 3989-4026
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697199
On the depth of the tangent cone and the growth of the Hilbert function
Juan Elias.
Trans. Amer. Math. Soc. 351 (1999), 4027-4042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491860
Alexander invariants of complex hyperplane arrangements
Daniel C. Cohen and Alexander I. Suciu.
Trans. Amer. Math. Soc. 351 (1999), 4043-4067
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1475679
Inverse eigenvalue problems on directed graphs
Robert Carlson.
Trans. Amer. Math. Soc. 351 (1999), 4069-4088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473434
Characterization of Smoothness of Multivariate Refinable Functions in Sobolev Spaces
Rong-Qing Jia.
Trans. Amer. Math. Soc. 351 (1999), 4089-4112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473444
Remarks about global analytic hypoellipticity
Adalberto P. Bergamasco.
Trans. Amer. Math. Soc. 351 (1999), 4113-4126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1603878
Norm estimates and representations for Calderón-Zygmund operators using averages over starlike sets
David K. Watson and Richard L. Wheeden.
Trans. Amer. Math. Soc. 351 (1999), 4127-4171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1603994
The $C^{1}$ closing lemma for nonsingular endomorphisms equivariant under free actions of finite groups
Xiaofeng Wang and Duo Wang.
Trans. Amer. Math. Soc. 351 (1999), 4173-4182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Minimal lattice-subspaces
Ioannis A. Polyrakis.
Trans. Amer. Math. Soc. 351 (1999), 4183-4203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621706
Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces
Hongming Ding.
Trans. Amer. Math. Soc. 351 (1999), 4205-4243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653347
Classification of one $K$-type representations
Dan Barbasch and Allen Moy.
Trans. Amer. Math. Soc. 351 (1999), 4245-4261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473430
A $K$ counterexample machine
Christopher Hoffman.
Trans. Amer. Math. Soc. 351 (1999), 4263-4280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650089